Statistical diagonalization of a random biased Hamiltonian: the case of the eigenvectors

Grégoire Ithier, Saeed Ascroft

Research output: Contribution to journalArticlepeer-review

86 Downloads (Pure)
Original languageEnglish
Article number48LT01
Pages (from-to)1-18
Number of pages18
JournalJournal of Physics A: Mathematical and Theoretical
Volume51
DOIs
Publication statusPublished - 1 Nov 2018

Keywords

  • correlation Green functions
  • Dyson equations
  • moments eigenvectors overlaps
  • random matrices

Cite this